# SDR AWXA200200516

- Difficulty date: June 12, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 54,512 hours, 2,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY EXIT LIGHT ABOVE THE L4 DOOR AND THE LT BULLNOSE PANEL LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE AFT LT EMERGENCY EXIT LIGHT BATTERY PACK IAW BMM 33-51-07.  OPERATIONAL CHECK WAS GOOD.
